# SDR AALA201703279030

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 15,517 hours, 6,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISES THAT CIDS PANEL SHOWS TO CHECK L1 DOOR PRESSURE. SERVICED THE L1 DOOR DAMPENER AND EMERGENCY OPERATION CYLINDER.
